# SDR SWIA200616174

- Difficulty date: January 15, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 16,428 hours, 23,536 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ICE COND LOW SPEED ALARM SYSTEM DOES NOT COME ON WITH REQ PARAMETERS INFLIGHT (SPEED 155 KTS, BOOTS ON FLAPS UP).  REPLACED FLAP SELECTOR HANDLE REF EMB 120 MM 27-50-01.  OPERATIONAL CHECKS GOOD IAW MM 30-90-00 AND MM 27-50-00, PN 120-64207-615, SN OFF 120-152.
